# SDR CALA2023120103523

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 69,929 hours, 24,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: L/H Fuselage Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FUSELAGE BEHIND L/H WING IS BURNT OUT BULB GE767 WAS REPLACED BY NSA REF LOG 0409; BULB WAS INSTALLED AND OPS CHECKS IS GOOD   REF AMM 33-51-51
